Aa
A
A
A
Close
Gastroenterology Community
31.5k Members
Avatar universal

digestive, eating disorder, anxiety

55, female.168 lbs,5.1",i have lower abdominal pain since 20th jan.(been taking sleeping pills for last 38 yrs, also anti psychotics) on 21st, i took metronidazole 400 X 3 times, little less pain. today, i had 6 motions and i took metro'ole 400 x 2 times, i don't feel like taking anymore of it. i had lot of yogurt. 2 hrs after taking by psy medication i feel ravenous and eat a lot of food (Sugars)every night.  i am prediabetic nearing diabetic condition& my tsh is 22.  i also have, acidity & fissure for long time.  pls
help!
2 Responses
Avatar universal
I would think most of your issues are caused by your thyroid with a TSH of 22!  Are you being treated for thyroid disease? What thyroid meds are you on if you are?  And if you have been tested do you have the results of your tests? If you do, post them with the reference ranges provided for each and include any Antibody test results also.Your digestive issues could be caused by thyroid disease, and can be treated. Any muscle or joint pain, depression and anxiety issues are also symptoms of thyroid disease. Post the results if you have them, if you have not been tested, request your MD do the following tests, TPO and Tgab for Hypothyroid (Hashimoto's Disease)  thyroid autoimmune antibody, and for Thyroid Hormone Levels Free T3 and Free T4, and a new TSH, Then post the results with ranges. Best Wishes FTB4
Avatar universal
many thanks for response.  i have tested for hypothyroidism and from today i am on 125 mcg of throxine.  from 16th jan 2013 i was on half of it coz taking 125 mcg was giving me a severe headache.
i can't take anymore of metronidazole because it cause stomach irritation. i have abdominal pain followed with motion.   now i feel like vomiting & tastelessness. i am afraid of stomach irritation. so can i switch to tinidazole after taking metronidazole 400 mg for 2 days. That BRATTY diet and other sweets i have been taking has left my mouth too sweet.  i will get the other tests done sometime later. thanks again.  
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem